It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fast heart rate-tachycardia Help! need to talk. have questions for others that have this

Re: Fast heart rate-tachycardia Help! need to talk. have questions for others that have this

[ Back to Messages ]

Message

Posted by Karen on September 21, 2000 at 12:35:17:

In Reply to: Fast heart rate-tachycardia Help! need to talk. have questions for others that have this posted by Gibran on September 19, 2000 at 15:21:51:

: I have suffered with a fast heart rate for over 10 years now. Iam a 30 year old female. I never know when it is going to come on. It used to come every year at least once or twice and within the last year it has been coming more often. I have had an episode once a month for the last 3 months. My heart rate gets up to 200 beats a minute and it lasts for hours. Is ther anyone else out there that has it last this long? What medication do you take if any? What does your doctor say? My doctor says not to worry about it and that it isnt going to harm me. When it is beating that fast i get so wiped out and feel tired and cant do much. I take atenolol about 50 mg a day sometimes 75mg a day My doctor says i can take verapamil with the atenolol if i want. I also have PVC's or PAC's where the heart feels like it is skipping a beat.
: I would love to hear from anyone that deals with what i do. You can email me to . Thanks so much
: From Gibran

Hi...I too have these episodes that you are experiencing. My cardiologist told me it is PSVT. My heartrate has gotten up 260 bpm and I have had to go to the ER twice in 2 weeks before. I was put on Verapamil 80 mg three times a day ..240 mg total per day. the verapamil has pretty much had it under control until recently, but I do have a chest cold and sometimes when I have a cold, or infection, or especially fever, it brings on my episodes. I do not have caffeine at all, in any form. I also have to stay away from artificial sweetneres, such as equal, etc. I cannot have diet drinks or any desserts with this in them, or else my episodes start up. I sometimes have pain in my arms and neck with my episodes, which my cardiologist says is normal, that I am not having a heart attack. It is very scary though.I wish you lots of luck....let me know how you are...


Follow Ups




All times are GMT -7. The time now is 10:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!